JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AN EXTENSION OF GENERALIZED VECTOR QUASI-VARIATIONAL INEQUALITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AN EXTENSION OF GENERALIZED VECTOR QUASI-VARIATIONAL INEQUALITY
Kum Sang-Ho; Kim Won-Kyu;
  PDF(new window)
 Abstract
In this paper, we shall give an affirmative answer to the question raised by Kim and Tan [1] dealing with generalized vector quasi-variational inequalities which generalize many existence results on (VVI) and (GVQVI) in the literature. Using the maximal element theorem, we derive two theorems on the existence of weak solutions of (GVQVI), one theorem on the existence of strong solution of (GVQVI), and one theorem on strong solution in the 1-dimensional case.
 Keywords
generalized vector quasi-variational inequality;equilibrium;
 Language
English
 Cited by
 References
1.
N. Bourbaki, Topological Vector Spaces (translated by H. G. Eggleston and S. Madan), Springer-Verlag, New York, 1987

2.
Y. Chiang, O. Chadli, and J. C. Yao, Existence of solutions to implicit vector variational inequalities, J. Optim. Theory Appl, 116 (2003), 251-264 crossref(new window)

3.
X. -P. Ding, W. K. Kim, and K. -K. Tan, Equilibria of non-compact generalized games with L$^*$-majorized preferences, J. Math. Anal. Appl. 164 (1992), 508-517 crossref(new window)

4.
X. -P. Ding, W. K. Kim, and K. -K. Tan, Equilibria of generalized games with L-majorized multifunctions, Int. J. Math. Math. Sci. 17 (1994), 783-790 crossref(new window)

5.
P. Q. Khanh and L. M. Luu, On the existence of solutions to vector quasivariational inequalities and quasi-complementarity problems with applications to traffic network equilibria, J. Optim. Theory Appl. 123 (2004), 533-548 crossref(new window)

6.
W. K. Kim and K. -K. Tan, On generalized vector quasi-variational inequalities, Optimization 46 (1999), 185-198 crossref(new window)

7.
H. Kneser, Sur un theoreme fondamental de la theorie des jeux, C. R. Acad. Sci. Paris 234 (1952), 2418-2420